# SDR CA960422008

- Difficulty date: April 11, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Cessna 337G
- Engine: Cont IO360G
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Cylinder Head
- Condition: Cracked
- Location: Nr 5 Cyl
- Component: Cont, 652955A1
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN)FRONT ENGINE #5 CYLINDER CRACKED APPROXIMATELY 3 INCHES LONG ACROSS THE ROCKER ARM CAVITY AREA.
